# SDR HNAA0600013

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 36,694 hours, 40,591 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR63031023
- Condition: Burned
- Location: Cabin
- Part time: 36,694 hours, 40,591 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS PARKED STATIC AT THE GATE, NO PAX ON BOARD.  CREW RETURNED TO AIRCRAFT AND NOTICED SMOKE FROM THE ROW 1 AREA. THE OVERHEAD LIGHT DID HAVE SOME SMOKE COMING FROM IT THEN A VISABLE FIRE BROKE OUT AS WELL FROM THE OVERHEAD LIGHT SOCKET.  CAPTIAN INDICATED IT SELF EXTINGUISHED WITHIN 5 MINUTES.  PERFORMED HIDDEN DAMAGE INSPECTION &  REMOVED BULB FROM OVERHEAD LIGHT AT ROW 1 D&F.  PULLED AND COLLARED RT MAIN BUSS CB'S R2, S2 & S1.  IAW SPECIAL PROCEDURES 3.1.   ITEM CURRENTLY MEL'D.
